Jump to content
Important Survey - Please Participate ×

Gaba receptor question


[...]

Recommended Posts

Each step a person goes down on a Benzo does the brain start healing?

 

Yes, that's why we taper.  Slowly lowering your drug intake allows your body/brain to slowly adjust to the declining dose.

Link to comment
Share on other sites

I thought so but why was I ok at 1.5mg Valium and deduced by .25 per month only to be hit w acute at 1mg

My body went back into shock

Feels I am kindling not healing

What to do

Been holding here for 1 month and had to add gabapentin

Is it best to just get off or start over as one doctor suggested

Sorry to take over your thread!

Link to comment
Share on other sites

[a0...]

Jackson. Hi. Maybe adding gabapentin was a mistake. And Remeron, that's alot of chemicals to mix up....I would not recommend adding anything. You want to just get off of that Valium. But I'm No expert at Valium; I did not taper, and could never have tolerated Valium if I tried. My acupuncturist/MD said tapering with Valium "doesn't sound like a good idea to me".

After joining this Forum, it seems like many folks don't tolerate Valium well. Personally, I wouldn't go near any other drugs (or medications) at this time. And I think if you went into some kind of shock, you need to just get off of it. Most folks on this forum also say gabapentin is addictive and problematic.

I'm not totally in agreement with Ashton about tapering. From my research and reading this Forum, some people do not taper well. My health clinic team told me that people who taper have many problems as they reach low doses. Peace. Karuna

Link to comment
Share on other sites

My acupuncturist md is the idiot that pushed this drug on me to begin with! Ugh

Yes the remeron saved me one year ago when I was in cold turkey

Problem is I don't think I ever got on the right amount of Valium after my cold turkey

I was in such a state I think to stabilize I would have needed like 20 mg of Valium (from the equiv of 2mg I cold turkeyed accidentally)

So the remeron helped me stabilize on 5mg Valium but I have been on withdrawal this whole time

One addiction doc said " you will be fucked at the end of your taper bc u sensitizes your nerves"

He was right

I fast tapered crashed

Now been micro tapering

It's much worse

But I have to push thru

Without gabapentin I would be in a fetal position right now

It was that or detox I had no choice several weeks ago

I was suddenly hit w acute

Couldn't walk

Nerves on fire

Severe chest pain

Literally in burning terror and restlessness

Couldn't do it w out help you know?

I am in a pickle. It's not good

:(

Link to comment
Share on other sites

[a0...]
Hi again. I didn't mean to judge or blame about the other drugs. It seems that the Valium is problematic overall. I don't know what to advise, really, just a suggestion. I'm not sure why so many folks have a hard time nearing the end. I would submit that the brain can't help but go into craving, and it can be insidious. The overstimulated/excess glutamate that is part of the problem; if you can, approach that holistically. With the hypersensitive nerves, it may seem like you need to take more, but I suspect less is is the better way to go. Karuna
Link to comment
Share on other sites

Thanks Katrina

No I don't feel judged

I am judging myself lol

I totally am into holistic

Even magnesium revs me up now

My Cns is so so fried it's working so hard always on

It literally hurts and burns it is frightening

I know people heal

That is what I have to remember

But it feels as if I won't :(

Link to comment
Share on other sites

[a0...]
Hang in there Jackson. My CNS is "re-balancing" (I guess that would be one way to describe it), but when I go through real stress, it goes on overload. I wish I could live on a beach for a year and do "not much"; a simple life in nature for awhile. Hope it gets better soon for you.  Peace. Karuna
Link to comment
Share on other sites

thanks Karuna

Yes, me too! Live in a buddhist zen monastery

I wonder if I hit acute bc I was trying to juggle too many things in my life... then I crashed. Or it was the zinc I took? or spirulina? who the hell knows. But it happened. Just when people around me were commenting that I seemed back to myself.

So scary. I feel the cns rawness and its hard to describe

I love your name by the way!!

Link to comment
Share on other sites

×
×
  • Create New...